# SDR 8G9R1212202501

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N422BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1102
- Aircraft time: 5,546 hours, 3,190 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WE01042
- Part serial: MX828138
- Condition: Damaged
- Location: Zone 600
- Part time: 1,180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM FOUND CONTAMINATED WITH METAL SHAVINGS IN THE MAIN AND RETURN FILTERS. RH HYDRAULIC PUMP TO BE REMOVERD AND SENT OUT.
